# SDR YENA2021062500399

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 45-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION: RH SEAT TRACK FR45-46RH ; REF TOMX NR 00477: BLEND-OUT ACCOMPLISHED & OUT OF LIMITS. R & R SEAT TRACK IAW SRM 51-41-01 STEP 6 FIG 2 AND SRM 51-43-03 STEP 6 FIG 2.
